MAUDE Adverse Event Report: ZIMMER DENTAL HEAL COLLAR 4.5X5.5, 5MM; DENTAL HEALING ABUTMENT

ZIMMER DENTAL HEAL COLLAR 4.5X5.5, 5MM; DENTAL HEALING ABUTMENT
Catalog Number HC455
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
Doctor reported that screw does not work, it does not screw properly.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight: unknown / not provided.D4: additional device information: unknown / not provided.E1: reporter name: unknown / not provided.H4: device manufacturer date: unknown / not provided.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report.B5: describe event or problem.D4: additional device information.D9: device availability.G3: date received by manufacturer.G6: type of report.H1: type of reportable event.H2: follow up type.H3: device evaluated by manufacturer.H4: device manufacturer date.H6: adverse event problem.H10: additional narrative.Zimvie received one (1) hc455, (heal collar 4.5x5.5, 5mm) for evaluation.Visual evaluation and a functional test were performed, the abutment had signs of use.The abutments threads appeared discolored and worn.The abutment engaged and disengaged with an in-house implant as intended.Dhr review was completed for the subject lot number 2120021184.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2120021184 for similar events and no other complaint was identified.Review completed utilizing keywords: dental: fit: does not seat.A definitive root cause could not be determined since a device malfunction did not occur.The reported event was unconfirmed following functional testing and physical evaluation.Therefore, based on the available information, a device malfunction did not occur.The abutment engaged and disengaged with an in-house implant as intended.The reported event was unconfirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
HEAL COLLAR 4.5X5.5, 5MM
Common Device Name
DENTAL HEALING ABUTMENT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key21908171
Report Number0002023141-2025-01093
Device Sequence Number18341586
Product Code NHA
UDI-Device Identifier00889024015074
UDI-Public(01)00889024015074(17)291001(10)2120021184
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K111852
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 08/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberHC455
Device Lot Number2120021184
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/01/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/25/2025
Supplement Report FDA Received Date08/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/02/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age81 YR
Patient SexMale
Patient EthnicityNon Hispanic